Thank you for the suggestions! I love peppermint tea so i have been drinking that as much as possible which does seem to help some. I did talk to my doctor and they said it was pretty much a side effect that is normal and unless i was vomiting, having severe abdominal pain or high fever they want me to stick it out (they are trying to get me off of prednisone). I had my blood work check done yesterday so they were going to make sure my levels looked ok, but otherwise they suggested breaking up my dose into a twice a day time period instead of all at once. So far it does seem to be helping which would be nice.
teacupsunderfire....did you find that after time you no longer needed to take the Antiemetics and that your body had just adjusted itself to the 6-MP on its own or did you need to remain on them as long as you were on 6-MP?
Diagnosed with UC 3/2008
Entocort 9mg daily
800mg Asacol 3X daily